• Home
  • Pregnancy &
Breastfeeding
  • Bookshop
  • Contact us
  • Donate now
  • Frequently Asked Questions
  • Please read

Our Helplines

1-877-327-4636 Alcohol and Substance
1-800-436-8477 Morning Sickness
1-888-246-5840 HIV and HIV Treatment
1-877-439-2744 Motherisk Helpline
416-813-6780 Motherisk Helpline

The Motherisk Nausea and Vomiting of Pregnancy (NVP) Forum

Motherisk receives questions from around the world about morning sickness symptoms, effects, treatments and ways to cope. Those questions and answers are posted here for anyone to read, provided the reader acknowledges and accepts the proviso and disclaimer below.

Forum > Treatment: Diclectin
Risk of miscarriage

NVP Counselor
Date: 2007-05-14

Question:
I am 8 weeks pregnant and have been experiencing nausea for the last two weeks. My doctor has prescribed dilectin, but I am very nervous about taking it. Will it cause miscarriages? I have had two miscarriages already. Thanks for your help. Kim Vokins

Answer:
Diclectin is the most studied drug in pregnancy and has never has been found to increase any adverse effects in pregnancy including miscarriages.

Valid XHTML 1.0 Transitional [Valid RSS]

* - "MOTHERISK - Treating the mother - Protecting the unborn" is an official mark of The Hospital for Sick Children. All rights reserved.

The information on this website is not intended as a substitute for the advice and care of your doctor or other health-care provider. Always consult your doctor if you have any questions about exposures during pregnancy and before you take any medications.

Copyright © 1999-2013 The Hospital for Sick Children (SickKids). All rights reserved.

The Hospital for Sick Children (SickKids) is a health-care, teaching and research centre dedicated exclusively to children; affiliated with the University of Toronto. For general inquires please call: 416-813-1500.

  |  Contact SickKids  |  Terms of Use